MAUDE Adverse Event Report: RETRACTABLE TECHNOLOGIES, INC. 25G X1 EASY POINT NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

RETRACTABLE TECHNOLOGIES, INC. 25G X1 EASY POINT NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 82011
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 07/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Tuesday july 14th at approximately 3:00pm an rn from the (b)(6) clinic from (b)(6) health medical services was administering a vaccine to a patient.After performing the intramuscular injection the rn attempted to engage the innate safety mechanism to sheath the needle.After applying pressure the rn's hand slipped and lacerated their left upper thigh.The rn immediately washed the affected area and placed a band-aid on the wound.The rn immediately notified the infection control nurse and the director of nursing.The nurse visited (b)(6) health for medical treatment.Their ppe consisted of a surgical mask, gloves and face shield.Eh&s is investigating the 25g x1" easypoint needle's failure to notify the manufacturer of the malfunctioning device.The lot number is k128a.Expiration: 4/28/2024, manufacturer easypoint.Reporting on behalf of injured nurse from (b)(6) university (b)(6) medical center occupational services who injured themselves attempting to engage engineered sharp after performing investigation.Phi regarding testing was not provided although personnel potentially exposed to bbp are offered post exposure prophylaxis and undergo baseline serology as part of (b)(6) medical surveillance.The er most likely follows the same procedures.Fda safety report id #(b)(4).

Brand Name
25G X1 EASY POINT NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
RETRACTABLE TECHNOLOGIES, INC.
MDR Report Key10407229
Report NumberMW5096068
Device Sequence Number14340744
Product Code FMI
UDI-Device Identifier00613703820129
UDI-Public0613703820129
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number82011
Device Lot NumberK128A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;